# SDR SIMA20170613002

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 30,859 hours, 26,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Cracked
- Location: Fa Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT CRADLE CRACKED.  R & R THE FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A, AND 33-50-16-400-801-A. OPS CHECKED GOOD.
